# SDR AALA202110015801

- Difficulty date: September 24, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737*
- Aircraft serial: 31073
- Aircraft time: 35,525 hours, 14,577 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND IN LOWER SKIN OF THE RIGHT STABILIZER AT MID CHORD AT STA 138.70. INSTALLED DOUBLER REPAIR PER SRM 55-01-2R-11.
